# SDR 95ZZZM295

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93107
- Make and model: Boeing 747131
- Aircraft serial: 19673
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: 35674033001
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT SHUT DOWN NR 2 ENGINE, S/N 4144, DUE TO OIL PRESSURE FLUCTUATION AND LOW OIL QUANTITY.  FOUND OIL PRESSURE TRANSMITTER, MFG P/N 35674403-3001, CRACKED.  REPLACED OIL PRESSURE TRANSMITTER.  ENGINE LEAK CHECKED AND OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME 70,948, TOTAL CYCLES 13,869.
